Communications in Mathematical Sciences

Existence of traveling wave solutions in a hyperbolic-elliptic system of equations

M. B. A. Mansour

Full-text: Open access

Abstract

In this paper we discuss the existence of traveling wave solutions for a hyperbolic-elliptic system of partial differential equations. The geometric theory of singular perturbations is employed.

Article information

Source
Commun. Math. Sci., Volume 4, Number 4 (2006), 731-739.

Dates
First available in Project Euclid: 5 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.cms/1175797608

Mathematical Reviews number (MathSciNet)
MR2264817

Zentralblatt MATH identifier
1118.35312

Subjects
Primary: 35J55
Secondary: 35C05: Solutions in closed form 35J60: Nonlinear elliptic equations 35L60: Nonlinear first-order hyperbolic equations 92C17: Cell movement (chemotaxis, etc.)

Keywords
Hyperbolic-elliptic system traveling wave solutions singular perturbations

Citation

Mansour, M. B. A. Existence of traveling wave solutions in a hyperbolic-elliptic system of equations. Commun. Math. Sci. 4 (2006), no. 4, 731--739. https://projecteuclid.org/euclid.cms/1175797608


Export citation